BibTeX record journals/prl/Dalton18

download as .bib file

@article{DBLP:journals/prl/Dalton18,
  author       = {Lori A. Dalton},
  title        = {Joint asymptotic normality of granulometric moments under multiple
                  structuring elements},
  journal      = {Pattern Recognit. Lett.},
  volume       = {111},
  pages        = {80--86},
  year         = {2018},
  url          = {https://doi.org/10.1016/j.patrec.2018.04.032},
  doi          = {10.1016/J.PATREC.2018.04.032},
  timestamp    = {Sat, 22 Feb 2020 19:33:09 +0100},
  biburl       = {https://dblp.org/rec/journals/prl/Dalton18.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics